# SDR UPS05843875

- Difficulty date: February 3, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPT 60 L17R HAS 2.5 IN CRACK AT END FITTING STA 1771 (LWR SURFACE OF UPPER LEG).  REMOVED FABRICATED AND INSTALLED L17R STA 1771 IAW SRM'S 53-2-2 FIG10, 51-1-21, 51-1-20D, 51-3-0 AND DWG 5649327.
